# SDR AALA20140902002

- Difficulty date: September 1, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 52,419 hours, 6,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR EXTERNAL SKIN CRACKED AT AFT LOWER CORNER.  REPAIRED RT NR 1 DOOR EXTERNAL SKIN AFT LOWER CORNER IAW SRM 52-10-01-2R-8.
